# SDR ASAA0380812

- Difficulty date: November 26, 2003
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND FRAME CORRODED AT FS 1309.  REMOVED DAMAGED SECTION.  INSTALLED ANGLE, PLATE, AND SPLICES PER SRM 53-03.  (M)
